# SDR VNAA202402050024

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046CC6701
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR ON SETTLEMENT AREA OF FAIRING 683AB, 686AB, 692AB, 695AB AND 697AB AT RH WING LOWER SKIN.   SETTLEMENT AREAS OF FAIRINGS  683AB, 686AB, 692AB, 695AB AND 697AB AT RH WING LOWER SKIN WERE BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01; SETTLEMENT AREAS OF FAIRINGS 683AB, 692AB AND 695AB WERE EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-00-01-101-001-A03 AND SETTLEMENT AREAS OF FAIRINGS 686AB AND 697AB WERE REPAIRED PER REO 690-57-21-449 REV. --
